# SDR ASAA1077926

- Difficulty date: June 13, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N648AS
- Make and model: Boeing 737790
- Aircraft serial: 30662
- Aircraft time: 24,123 hours, 10,621 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 3077
- Condition: Seized
- Location: Ac Bay
- Part time: 24,123 hours, 10,621 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT AND F/A'S NOTICED STRONG SMOKE SMELL IN COCKPIT AND CABIN (FWD AND AFT) NO SMOKE / HAZE NOTICED.  SMELL STARTED AT GEAR UP.  F/A'S NOTICED SAME TIME.  DISSIPATED WITH REDUCED PWR ON DOWNWIND.  SMELL CAME BACK (NOT AS BAD) WHEN PWR INCREASED WHEN CONFIGURING FOR LANDING.  PAX CONFIRMED SMELL RETURNED AFTER LANDING. OPENED ONE C/B PNL P6 4 E1.  INSTALLED DOWNLOCK PINS.  PERFORMED ENG RUN ABOVE IDLE LT AND RT ENG FOR APPROX 5 MIN WITH RIGHT PACK ON NO ODOR OBSERVED.  PERFORMED CONDITIONAL INSP REF MM 05 51 56 AND CABIN ODOR TROUBLESHOOTING REF MM 05 60 00.  FOUND LT ACM SEIZED.  REMOVED AND REPLACED LT ACM REF MM 21 5 04.  ALL OPS AND LEAK CHECKS GOOD.  RAN ENGINES AT HIGH POWER WITH PACKS ON NO SMOKE OR ODOR NOTED.
